# SDR ABXA070238

- Difficulty date: July 13, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N708AX
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 76,395 hours, 19,390 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ABORTED APPROACH AT MHR.  NOSE GEAR FAILED TO ILLUMINATE ON GEAR SELECT DOWN, NO LIGHT IN GEAR INDICATION LIGHT TEST.  DID ALT GEAR EXTEND PROCEDURE AND HAD TOWER CONFIRM NOSE GEAR DOWN.  VERIFIED NOSE GEAR ANNUNCIATOR DID NOT ILLUMINATE ON LIGHTS TEST.  REPLACED BOTH BULBS IAW ABX 767 AMM 33-16-02, OPS CHECKED GOOD.  NOSE GEAR WAS DOWN AND LOCKED AND INDICATION AGREED.
